Targeted therapy - Buckwirth

Drug or Chemo Therapy Associated with Adenocarcinoma, Colorectal Cancer. Posted on August 11, 2011 View this journey (7 Experiences)

Erbitux w/Irinotecan

The rash can be painful on the face, particularly if you wear glasses. I feel ill for about four days after each infusion of Irinotecan, with stomach cramping anytime I am physically active. Diarrhea has been minimal, as the drug they are adding to prevent the cramping has a constipating effect (sorry, can't remember at the moment what it is they are adding).

To date (9 treatments) hair loss has been minimal (mostly just thinning) and the rash has been manageable with antibiotics.

Each infusion starts with Benadryl, which knocks me out cold for most of the infusion time. Initially the nurses would start the infusion process prior to my appointments with the Oncologist, making me a bit of a zombie during those meetings. I now tell the nursing staff to hold off starting the infusion process on any day where I also have a meeting with the doctor.

Easy to Do: Neutral/NA
Minimal Side Effects: Neutral/NA
Minimal Impact to Daily Life: Disagree
1 person found this helpful

Read more Adenocarcinoma, Colorectal Cancer experiences about Targeted therapy.

Read and answer Adenocarcinoma, Colorectal Cancer questions.